Alert archive / Colorado / Tornado Warnings in 2023
Tornado Warning 27, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 12, 2023, 2:23 PM MDT for Lincoln County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2023, 2:23 PM MDT (20:23 UTC)
- Expired
- Jun 12, 2023, 2:49 PM MDT
- In force
- 26 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Lincoln County, CO
The radar
The Pueblo radar (KPUX), 40 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 12:43 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.4 hours before the alert went out and 371 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
793
WFUS55 KBOU 122023
TORBOU
COC073-122100-
/O.NEW.KBOU.TO.W.0027.230612T2023Z-230612T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
223 PM MDT Mon Jun 12 2023
The National Weather Service in Denver Colorado has issued a
* Tornado Warning for...
Southwestern Lincoln County in east central Colorado...
* Until 300 PM MDT.
* At 223 PM MDT, a severe thunderstorm capable of producing a tornado
was located 6 miles east of Truckton, or 38 miles east of Colorado
Springs, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3885 10405 3885 10381 3865 10382 3865 10405
TIME...MOT...LOC 2023Z 270DEG 24KT 3875 10407
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
RPK2 follow-up statements
858
WWUS55 KBOU 122035
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
235 PM MDT Mon Jun 12 2023
COC073-122100-
/O.CON.KBOU.TO.W.0027.000000T0000Z-230612T2100Z/
Lincoln CO-
235 PM MDT Mon Jun 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR
SOUTHWESTERN LINCOLN COUNTY...
At 235 PM MDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Rush, or 38 miles southwest of
Limon, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3885 10405 3885 10381 3865 10382 3865 10405
TIME...MOT...LOC 2035Z 270DEG 24KT 3875 10397
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
RPK370
WWUS55 KBOU 122049
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
249 PM MDT Mon Jun 12 2023
COC073-122059-
/O.CAN.KBOU.TO.W.0027.000000T0000Z-230612T2100Z/
Lincoln CO-
249 PM MDT Mon Jun 12 2023
...THE TORNADO WARNING FOR SOUTHWESTERN LINCOLN COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.
LAT...LON 3885 10405 3885 10381 3865 10382 3865 10405
TIME...MOT...LOC 2048Z 270DEG 24KT 3875 10385
$$
RPKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 12, 11:28 AM MDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jun 12, 11:28 AM MDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1128 AM MDT Mon Jun 12 2023 .UPDATE... Issued at 1038 AM MDT Mon Jun 12 2023 Storms are quickly developing this morning. A brief window of clearing this morning allowed surface temperatures to quickly climb into the 60s across the Denver metro... and this uncapped airmass combined with ascent from the left exit region of a jet streak/broad QG lift has supported this. ACARS soundings from DEN show deep moisture (and PWATs near 0.8-1") and around 1000 MUCAPE, which should promote heavy rainfall with convection that develops through the day. Flash Flooding will be the primary threat today, with hail also possible. The majority of the stronger/more organized severe weather should be south of Limon and into southeastern Colorado... where better mid-level flow is anticipated. A few minor grid updates were made for timing/coverage of storms, but otherwise the previous forecast was still in good shape. && .SHORT TERM...(Today and tonight) Issued at 344 AM MDT Mon Jun 12 2023 Main concerns again today will be potential for flash flooding and strong/severe storms over portions of the area. Upper low over southern Nevada at the present time and this feature will weaken and move over northern Colorado by this evening with weak to moderate QG ascent for much of today and into this evening. Moisture levels will remain in place with modest southeast low level flow with precipitable water values remaining close to an inch over the plains with dewpoints in the lower to mid 50s across much of the lower elevations. As the low approaches the mid level flow will decrease even more to under 15kt. Depending on heating should still be able to generate 1000-1500j/kg of ML CAPE but since flow has weakened, so today looks even more of a flash flood threat but can't rule out a few strong to severe storms with marginal hail up to 1 inch. Expect majority of storms to produce heavy rain, small hail and gusty winds. Have decided to go with a flood watch today, especially those areas that got hit hard across Larimer, Weld, Elbert and portions of Lincoln county with saturated ground. Still, appears most areas from the foothills out across the plains will be susceptible to flash flooding and will include the watch from the foothills and extends through much of the plains except the far northeast corner. As the low traverses northern Colorado tonight there will be some light drying and subsidence moving in from west to east for decreasing chances of heavy rain after midnight. .LONG TERM...(Tuesday through Sunday) Issued at 344 AM MDT Mon Jun 12 2023 Flooding remains the biggest threat in the long-term forecast. ECMWF Extreme forecast index displays an abundance of QPF across northeastern Colorado Tuesday through Thursday morning meaning values are well-above climatology normal. Recent models runs for Tuesday afternoon have indicated a decrease in MLCAPE values across the mountains to foothills only reaching 300-400 J/kg. Lapse rates have slightly decreased as well near 5-6 C/km. It is possible as the upper level low weakens over our region, showers and storms may become less convective and more stratiform. The lack of instability also exists for areas along the urban corridor and plains which could be caused by Monday's overnight convection into Tuesday morning delaying heating. Still leaning towards enough forcing from the upper level system to allow showers and isolated storms to persist throughout our CWA Tuesday afternoon through late Tuesday evening. PoPs were adjusted to decrease areas for the far northeastern plains where chances are lower. Once again, all it takes is one storm to create a flooding threat as various model soundings from the NAM/GFS present PWATs between 0.80-1 inch for all areas Tuesday. Keep in mind, soils are saturated and rivers are running high. The flood threat exists for all areas including the mountains and urban corridor/plains. As the next trough axis exits Colorado, our 500-700mb winds will shift west. Wind speeds will increase across the mountains producing wind gusts up to 30 mph. This pattern should allow thunderstorms to move quickly across the higher terrain as well. Although thunderstorm coverage decreases slightly, most of the mountains to foothills areas could receive scattered showers and storms. There is less confidence that these storms will cross to the lower elevations but will lean on NBM PoPs of 20-30 percent. An unusual upper level pattern, where northeastern Colorado sits above a ridge and an exit region of a trough for days, will keep afternoon thunderstorms activity Thursday through Friday but chances decrease mainly for the urban corridor and plains as moisture availability becomes sparse. 500mb ensembles remain consistent with westerly flow starting this weekend. 700mb temperatures increase around 8-10 degrees across the region. This pattern will likely increase surface temperatures where the urban corridor and plains will reach near normal temperatures in the low to mid 80s Saturday and Sunday. The mountains and valleys should reach slightly warmer conditions near the upper 60s with a few spots reaching 70. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1117 AM MDT Mon Jun 12 2023 Initial round of TSRA moving through the terminals now, with mainly just heavy rain/briefly reduced visibility. Difficult forecast beyond this initial round of storms as guidance is highly uncertain with regards to any redevelopment later this afternoon. Current expectation is for a few more rounds of SHRA/weak TS through the early evening, though it wouldn't be surprising if we stay mostly dry after 20z or so. There is some potential for FG/low stratus late tonight or early Tuesday AM but not enough confidence to include at this time. More afternoon SHRA likely tomorrow afternoon for a brief window of time, with additional heavy rain possible. && .HYDROLOGY... Issued at 344 AM MDT Mon Jun 12 2023 Will be issuing a flash flood watch for much of the foothills and extending through the plains from 10 am until midnight tonight. There still is some moderate to heavy rain ongoing across far southern Elbert and Lincoln counties but the majority of the flooding potential will start from mid morning hours. Rainfall rates could exceed an inch in less than 30 minutes with the stronger storms. Locations especially susceptible will be locations over Larimer, Weld, Elbert and Lincoln counties which were hit especially hard last night. Scattered thunderstorms will continue Tuesday into Thursday each afternoon. With heavy rainfall expected and saturated soils, a threat of flash flooding exist for the burn areas and plains through Thursday. && .BOU WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for COZ035-036-038>049. && UPDATE...Hiris SHORT TERM...Entrekin LONG TERM...AD AVIATION...Hiris HYDROLOGY...Entrekin/AD
Hazardous weather outlook, Jun 12, 10:47 AM MDT, 3 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1047 AM MDT Mon Jun 12 2023 COZ030>051-131700- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1047 AM MDT Mon Jun 12 2023 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Widespread showers and thunderstorms are forecast today. Expect a few strong to marginally severe storms across the plains with large hail along with very heavy rain. The flash flood potential will continue today and this evening over the foothills and plains, but especially across the burn scars, portions of Larimer and Weld counties, and the Palmer Divide. Rainfall rates up to 1 inch in 30 minutes or less is possible with the stronger storms. The storms will gradually weaken and diminish later tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Flooding remains the biggest threat this week. Scattered thunderstorms and showers are possible Tuesday afternoon into late Tuesday evening across the region. Another round of showers and storms will occur Wednesday and Thursday afternoon. Thunderstorm coverage decreases Friday into the weekend for the urban corridor plains. A warmer period begins this weekend for all areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed today and this evening with reports of hail, heavy rain, and flooding appreciated.
In the hours before
Special weather statement, Jun 12, 10:32 AM MDT, 3 hours 51 minutes before
Special Weather Statement National Weather Service Denver CO 1032 AM MDT Mon Jun 12 2023 COZ036-039-040-121700- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County CO- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County CO- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet CO- 1032 AM MDT Mon Jun 12 2023 ...A strong thunderstorm will impact portions of west central Arapahoe, southwestern Denver and northeastern Jefferson Counties through 1100 AM MDT... At 1032 AM MDT, Doppler radar was tracking a strong thunderstorm near Tiny Town, or 16 miles southwest of Denver, moving northeast at 15 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Southwestern Denver, Lakewood, Littleton, Englewood, Greenwood Village, Sheridan, Morrison, Tiny Town, Red Rocks Park and Indian Hills. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3953 10514 3961 10525 3976 10513 3962 10495 TIME...MOT...LOC 1632Z 217DEG 14KT 3958 10520 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH RPK
Special weather statement, Jun 12, 10:55 AM MDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Denver CO
1055 AM MDT Mon Jun 12 2023
COZ036-121730-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
1055 AM MDT Mon Jun 12 2023
...A strong thunderstorm will impact portions of northwestern Douglas
and southeastern Jefferson Counties through 1130 AM MDT...
At 1055 AM MDT, Doppler radar was tracking a strong thunderstorm near
Sprucewood, or 29 miles southwest of Denver, moving northeast at 15
mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Roxborough Park, Sprucewood, South Platte and Buffalo Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3926 10523 3943 10531 3951 10512 3949 10511
3948 10513 3948 10511 3946 10509 3946 10508
3933 10500
TIME...MOT...LOC 1655Z 240DEG 13KT 3935 10519
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
RPKSpecial weather statement, Jun 12, 12:11 PM MDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Denver CO
1211 PM MDT Mon Jun 12 2023
COZ035-039-121900-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
1211 PM MDT Mon Jun 12 2023
...A strong thunderstorm will impact portions of southeastern Boulder
County through 100 PM MDT...
At 1211 PM MDT, Doppler radar was tracking a strong thunderstorm near
Crisman, or 28 miles northwest of Denver, moving northeast at 5 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boulder, Lafayette, Louisville, Wallstreet, Salina, Crisman, Eldorado
Springs, Gold Hill, Sunshine and Summerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3996 10511 3991 10536 3991 10537 4005 10544
4017 10525
TIME...MOT...LOC 1811Z 240DEG 5KT 4000 10534
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DANIELSONSpecial weather statement, Jun 12, 1:06 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Denver CO
106 PM MDT Mon Jun 12 2023
COZ041-046-121930-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
106 PM MDT Mon Jun 12 2023
...A strong thunderstorm will impact portions of east central Elbert
County through 130 PM MDT...
At 106 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout tornado over Simla, or 24 miles west
of Limon, moving northeast at 25 mph.
HAZARD...Landspouts possible and penny size hail.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Locations impacted include...
Simla and Matheson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If a tornado is spotted seek shelter inside a sturdy building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.
&&
LAT...LON 3911 10405 3913 10406 3913 10420 3933 10416
3931 10387 3911 10393
TIME...MOT...LOC 1906Z 207DEG 20KT 3915 10411
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
RPKLocal storm report, Jun 12, 2:02 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
202 PM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM Hail 2 WSW Boulder 40.02N 105.28W
06/12/2023 E1.00 inch Boulder CO Public
1-2 inches of hail covering the roads.
1251 PM Hail 1 SSW Boulder 40.01N 105.26W
06/12/2023 E0.75 inch Boulder CO Public
Report from mPING: Dime (0.75 in.).
1249 PM Hail 1 S Boulder 40.01N 105.25W
06/12/2023 E0.75 inch Boulder CO Public
Report from mPING: Dime (0.75 in.).
1244 PM Hail 2 SW Boulder 40.01N 105.27W
06/12/2023 E1.00 inch Boulder CO Public
Report from mPING: Quarter (1.00 in.).
1124 AM Hail 3 NE Northglenn 39.93N 104.93W
06/12/2023 E0.75 inch Adams CO Public
Report from mPING: Dime (0.75 in.).
&&Special weather statement, Jun 12, 2:08 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Denver CO
208 PM MDT Mon Jun 12 2023
COZ041-046-047-122045-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-
Southeast Elbert County Below 6000 Feet/South Lincoln County CO-
208 PM MDT Mon Jun 12 2023
...Strong thunderstorms will impact portions of eastern Elbert and
north central Lincoln Counties through 245 PM MDT...
At 208 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout tornado along a line extending from
8 miles south of Last Chance to 9 miles north of Kutch, or along a
line extending from 35 miles northwest of Flagler to 17 miles
southwest of Limon. Movement was northeast at 20 mph.
HAZARD...Landspouts possible and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Locations impacted include...
Limon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If a tornado is spotted seek shelter inside a sturdy building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.
&&
LAT...LON 3900 10402 3957 10374 3957 10369 3948 10343
3892 10376
TIME...MOT...LOC 2008Z 215DEG 17KT 3962 10359 3905 10386
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
RPKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:21 PM MDT | Flash Flood Warning | BOU | Elbert | 3 hr |
| Jun 11, 6:55 PM MDT | Areal Flood Advisory | BOU | Larimer | 119 min |
| Jun 11, 7:01 PM MDT | Severe Thunderstorm Warning | BOU | Park | 29 min |
| Jun 11, 7:21 PM MDT | Flash Flood Warning | BOU | Larimer, Weld | 3 hr |
| Jun 11, 7:49 PM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Jun 11, 8:03 PM MDT | Areal Flood Warning | BOU | Douglas | 6 hr |
| Jun 11, 8:42 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 63 min |
| Jun 11, 9:46 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 44 min |
| Jun 11, 10:31 PM MDT | Areal Flood Warning | BOU | Larimer, Weld | 6 hr |
| Jun 11, 10:52 PM MDT | Areal Flood Warning | BOU | Weld | 6 hr |
| Jun 11, 11:03 PM MDT | Flash Flood Warning | BOU | Elbert, Lincoln | 5 hr |
| Jun 12, 3:24 AM MDT | Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more | 21 hr |
| Jun 12, 7:00 AM MDT | Special Weather Statement | BOU | Elbert | 45 min |
| Jun 12, 7:23 AM MDT | Areal Flood Advisory | BOU | Elbert | 2 hr |
| Jun 12, 8:59 AM MDT | River Flood Advisory | BOU | Weld | 9 days |
| Jun 12, 10:20 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Elbert, Morgan | 50 hr |
| Jun 12, 10:28 AM MDT | Areal Flood Advisory | BOU | Park | 2 hr |
| Jun 12, 10:32 AM MDT | Special Weather Statement | BOU | Jefferson | 28 min |
| Jun 12, 10:51 AM MDT | Flash Flood Warning | BOU | Elbert | 3 hr |
| Jun 12, 10:55 AM MDT | Special Weather Statement | BOU | Douglas | 35 min |
| Jun 12, 10:58 AM MDT | Areal Flood Advisory | BOU | Jefferson | 3 hr |
| Jun 12, 11:55 AM MDT | Flash Flood Warning | BOU | Grand | 3 hr |
| Jun 12, 12:07 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jun 12, 12:11 PM MDT | Special Weather Statement | BOU | Boulder | 49 min |
| Jun 12, 12:45 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 30 min |
| Jun 12, 12:48 PM MDT | Areal Flood Advisory | BOU | Boulder, Jefferson, Larimer | 4 hr |
| Jun 12, 1:06 PM MDT | Special Weather Statement | BOU | Elbert | 24 min |
| Jun 12, 1:44 PM MDT | Flash Flood Warning | BOU | Elbert | 3 hr |
| Jun 12, 2:08 PM MDT | Special Weather Statement | BOU | Lincoln | 37 min |
| Jun 12, 2:18 PM MDT | Flash Flood Warning | BOU | Elbert, Lincoln | 3 hr |
| Jun 12, 2:53 PM MDT | Special Weather Statement | BOU | Lincoln | 37 min |
| Jun 12, 2:55 PM MDT | Special Weather Statement | BOU | Lincoln | 35 min |
| Jun 12, 3:09 PM MDT | Areal Flood Advisory | BOU | Lincoln, Washington | 2 hr |
| Jun 12, 3:19 PM MDT | Special Weather Statement | BOU | Lincoln | 26 min |
| Jun 12, 3:23 PM MDT | Special Weather Statement | BOU | Lincoln | 37 min |
| Jun 12, 3:45 PM MDT | Special Weather Statement | BOU | Weld | 15 min |
| Jun 12, 3:46 PM MDT | Flash Flood Warning | BOU | Lincoln | 3 hr |
| Jun 12, 5:47 PM MDT | River Flood Advisory | BOU | Morgan, Weld | 9 days |
| Jun 12, 5:47 PM MDT | River Flood Advisory | BOU | Morgan | 4 days |
Nearby
Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.